# SDR SIMA202406110001

- Difficulty date: June 10, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N209NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000497
- Aircraft time: 23,486 hours, 15,282 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: UNKNOWN
- Condition: Overtemp
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE BRAKE 425 C BRAKE OVERHEAT EICAS MESSAGE MULTIPLE TIMES FOUND CMC CODE 32400013UT1, FOLLOW THE FIM 32-47-00 EXTREME CONDITIONS OF THE BRAKE ASSEMBLY USE (AIPC 32-49-11)(AMM MPP 32-49-11/400) NO MAINTENANCE ACTION REQUIRED AT THIS TIME.
